MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2006378
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D3/g1 additional email: moshe.Barenboym@bsci.Com.
 
Event or Problem Description
It was reported that, during a procedure, the debris shield was moving a lot and the console did not detect it; due to this, the laser stopped working and the surgery was aborted.No patient complications were reported.This event is being reported for aborted procedure with a patient under anesthesia or sedation status unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console or components were not returned for analysis.However, the console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was identified that the reported debris shield movement was caused by the detecting switch was loose, requiring adjustment.The fse proceeded to perform the adjustment the debris shield, detecting the switch.No further issues were identified during service, and the console was confirmed to be fully functional after repairs and power tests.The reported complaint was confirmed.Based on review of all information available and analysis results, a conclusion code of cause traced to maintenance was assigned to this investigation.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16873705
Report Number2124215-2023-20720
Device Sequence Number5830049
Product Code GEX
UDI-Device Identifier07290109144665
UDI-Public07290109144665
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2006378
Device Catalogue NumberGA-2006378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown